Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On locally repeated values of certain arithmetic functions. III


Authors: Paul Erdős, Carl Pomerance and András Sárközy
Journal: Proc. Amer. Math. Soc. 101 (1987), 1-7
MSC: Primary 11A25
MathSciNet review: 897061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ d(n)$ denote the number of natural divisors of $ n$. It is shown that the number of $ n \leq x$ with $ d(n) = d(n + 1)$ is $ O(x/\sqrt {\log \log x} )$. In addition, certain related problems and results are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0897061-6
PII: S 0002-9939(1987)0897061-6
Article copyright: © Copyright 1987 American Mathematical Society